# SDR UPS01235101

- Difficulty date: February 14, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Link
- Condition: Corroded
- Location: Nr4 Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 4 KRUEGER FLAP O/B LINK CORRODED AT O/B SIDE.  REPLACED LINK IAW OHM 20-50-01.
